# SDR USAA2012072500010

- Difficulty date: June 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175601000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - NUMEROUS CORRODED FASTENER HOLES ON FLOOR PANEL 261PF BETWEEN FR68 TO FR70 & BETWEEN Y1725 TO -Y1725.  REPLACED FLOOR PANEL 261PF IAW A319 SRM 51-42-11 PARA 2.
